Categories

Add to cart

Lemsip Max Cold & Flu Lemon

Our Price R R P
£3.80
£3.80
Formula
Paracetamol 1000mg, phenylephrine hydrochloride 12.2mg
Description
Lemsip Max Cold & Flu Lemon contains a combination of ingredients, which help in the symptomatic relief of colds and flu, including headaches, and other body pains, blocked nose, fever, and sore throat.
Dosage
Dissolve one sachet of Lemsip Max Cold & Flu Lemon in a mug of hot water and stir until dissolved. If preferred sweeten to taste with honey, sugar or usual sweetener. Dose may be repeated in 4-6 hours.
Notice
For oral use. Do not take more than 4 sachets in a total of 24 hours. Not recommended for children under 12 years. Consult your doctor or pharmacist if you are pregnant or breast feeding, or if you are on any paracetamol-containing medication before taking Lemsip Max Cold & Flu Lemon . Please read the leaflet thoroughly before taking the medication.